# SDR A6WA201543021

- Difficulty date: September 2, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- Aircraft time: 27,823 hours, 26,927 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 601R3117109
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CLIP CRACKED AT THE OTBD SIDE OF RBL 27 AT FS 484.  REPLACED CLIP.
